my sister thinks she is allergic to the heat because when she is in the sun to much or takes a shower with hot water she gets like rash or really noticable red spots all over her legs when she is wearing shorts and none of her friends have that so is that normal
What you describe is abnormal. A rash (usually urticaria or “hives”) following exposure to the sun might be described as a type of allergy. Exposure to hot water can cause redness of the skin, especially the hotter it gets. If the lesions with a hot shower are individual spots that would be what is called heat urticaria. The most effective treatment for each of these is the avoidance of hot water and sun exposure.
No treatment is required if the spots do not result in annoying itching.
Your sister might want to visit the Mayo Clinic web-site or consult with a dermatologist for further information.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.